MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. CADD EXTENSION SETS; SET, ADMINISTRATION, INTRAVASCULAR

SMITHS MEDICAL ASD, INC. CADD EXTENSION SETS; SET, ADMINISTRATION, INTRAVASCULAR
Model Number 21-7062-24
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Information (3190)
Date of Event 09/12/2019
Type of Reportable Event Malfunction
Event or Problem Description
Information was received indicating that during use of this smiths medical cadd extension sets, the set snapped apart during infusion.It was reported that the pump was in the patient's backpack and the backpack got wet prior to the patient's mother noticed that the infusion sets had snapped apart.No adverse effects were reported.
 
Additional Manufacturer Narrative
Device evaluation- one used set was returned for evaluation.Review of manufacturing records for lot 3733181 revealed no discrepancies or anomalies, but visual examination of the returned set confirmed a breakage had occurred.A review of the manufacturing process was carried out in response to this observation.During this review, assembly and packaging operations were checked to ensure no objects or components were present that could damage tubing with none found.A random sampling of 32 sets from manufacturing stock were also examined to check for any workmanship defects or damage, and all of the sets passed.The reported issue could not be attributed to a manufacturing issue.

Brand Name
CADD EXTENSION SETS
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
6000 nathan lane north
minneapolis MN 55442
MDR Report Key9205718
Report Number3012307300-2019-05460
Device Sequence Number11520872
Product Code FPA
UDI-Device Identifier10610586020452
UDI-Public10610586020452
Combination Product (Y/N)N
Initial Reporter CountryFI
PMA/510(K) Number
K942046
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/18/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date11/09/2023
Device Model Number21-7062-24
Device Catalogue Number21-7062-24
Device Lot Number3733181
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/11/2019
Initial Date Received by Manufacturer 09/19/2019
Supplement Date Received by Manufacturer01/19/2020
Initial Report FDA Received Date10/17/2019
Supplement Report FDA Received Date02/18/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1